# SDR SIMA20131209007

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,472 hours, 19,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY OVERWING EMERGENCY LIGHT HAS A BROKEN NUTPLATE.  R & R RT OVERWING EXTERIOR EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10.  CANNOT PERFORM OPERATIONS CHECK LIGHT IS MEL IAW AML.
